Smoothness of a typical convex function. (English) Zbl 0499.26004


26B25 Convexity of real functions of several variables, generalizations
46A55 Convex sets in topological linear spaces; Choquet theory
46G05 Derivatives of functions in infinite-dimensional spaces


Zbl 0342.52009
Full Text: EuDML


[1] W. Fleming: Functions of several variables. Springer-Verlag, New York, 1977. · Zbl 0348.26002
[2] P. M. Gruber: Die meisten konvexen Körper sind glatt, aber nicht zu glatt. Math. Ann. 229 (1977), 259-266. · Zbl 0342.52009
[3] A. W. Roberts D. E. Varberg: Convex functions. Academic Press, New York, 1973. · Zbl 0271.26009
[4] L. Zajiček: On the differentiation of convex functions in finite and infinite dimensional spaces. Czechoslovak Math. J. 29 (104) (1979), 340-348.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.